Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Northern Indiana

May 11, 2015Adams County, Allen County, Indiana; Defiance County, Paulding County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2015, 3:15 PM EDT for Adams County, Allen County, Indiana; Defiance County, Paulding County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 3:15 PM EDT (19:15 UTC)
Expired
May 11, 2015, 3:45 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IN, Allen County, IN, Defiance County, OH, Paulding County, OH

The radar

The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:14 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS53 KIWX 111915
SVRIWX
INC001-003-OHC039-125-111945-
/O.NEW.KIWX.SV.W.0010.150511T1915Z-150511T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
315 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN NORTHEAST INDIANA...
  SOUTHEASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
  WEST CENTRAL DEFIANCE COUNTY IN NORTHWEST OHIO...
  WESTERN PAULDING COUNTY IN WEST CENTRAL OHIO...

* UNTIL 345 PM EDT

* AT 312 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF DECATUR...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HICKSVILLE...MONROEVILLE...WOODBURN...PAYNE...ANTWERP...PAULDING...
  HOAGLAND...MAPLES...DIXON...TILLMAN...TOWNLEY...ZULU...MCGILL...
  EDGERTON...WORSTVILLE AND CECIL.

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 12 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

&&

LAT...LON 4087 8508 4093 8508 4093 8513 4131 8477
      4118 8452 4099 8475 4099 8480 4094 8480
      4080 8497
TIME...MOT...LOC 1914Z 219DEG 49KT 4092 8498

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
996 
WWUS53 KIWX 111929 RRA
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
329 PM EDT MON MAY 11 2015

INC001-111939-
/O.CAN.KIWX.SV.W.0010.000000T0000Z-150511T1945Z/
ADAMS IN-
329 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAMS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4094 8482 4100 8489 4104 8492 4112 8491
      4131 8477 4118 8452 4099 8475 4099 8480
TIME...MOT...LOC 1929Z 219DEG 49KT 4108 8480

$$

INC003-OHC039-125-111945-
/O.CON.KIWX.SV.W.0010.000000T0000Z-150511T1945Z/
ALLEN IN-PAULDING OH-DEFIANCE OH-
329 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DEFIANCE...WESTERN PAULDING AND SOUTHEASTERN ALLEN COUNTIES UNTIL 345
PM EDT...

AT 327 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
WOODBURN...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HICKSVILLE...WOODBURN...PAYNE...ANTWERP...PAULDING...WORSTVILLE AND
CECIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

&&

LAT...LON 4094 8482 4100 8489 4104 8492 4112 8491
      4131 8477 4118 8452 4099 8475 4099 8480
TIME...MOT...LOC 1929Z 219DEG 49KT 4108 8480

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:11 PM EDT, 4 minutes earlier.

Area forecast discussion, May 11, 3:11 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT MON MAY 11 2015

.SYNOPSIS...
ISSUED AT 413 AM EDT MON MAY 11 2015

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA
TODAY...ESPECIALLY BETWEEN MID MORNING AND EARLY EVENING. SEVERE
WEATHER IS POSSIBLE THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY
OVER EAST AND NORTHEAST INDIANA...NORTHWEST OHIO AND SOUTHEAST
LOWER MICHIGAN. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 80S
EAST TO LOWER AND MIDDLE 70S WEST. RAIN CHANCES WILL DECREASE
TONIGHT AS IT BECOMES COOLER AND LESS HUMID BEHIND A COLD FRONT.
LOWS WILL DROP INTO THE 50S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 309 PM EDT MON MAY 11 2015

ONGOING SEVERE THREAT THIS AFTERNOON EXPECTED TO MOVE EAST OF THE
AREA TO BEGIN THE FORECAST PERIOD. KIWX/KIND RADARS SHOWING BROKEN
LINE OF DISCREET STORMS CROSSING THE IN/OH BORDER ATTM WITH ADDL
CONVECTION FIRING IN CENTRAL IN. WATER VAPOR IMAGERY AND LATEST
RUC ANALYSIS DEPICTING POTENT MID LEVEL DISTURBANCE IN THE MID MS
VALLEY MOVING OUT OF THE BASE OF UPPER TROF AND INDUCING STRONG
RESPONSE AHEAD WITH 65KT SPEED MAX WHICH IS AIDING IN THE CURRENT
CONVECTIVE DEVELOPMENT...AND SHOULD ALSO HELP WITH EASTWARD
PROGRESSION. MID LEVEL DRY SLOT WILL QUICKLY PUSH INTO THE REGION
THIS EVENING AND BRING AN END TO PRECIP FROM WEST TO EAST BY
MIDNIGHT. UPPER LOW WILL SHEAR OUT AS IT MOVES EASTWARD ACROSS THE
NORTHERN GREAT LAKES ON TUESDAY. BROAD CYCLONIC FLOW WILL REMAIN
OVER THE REGION ALLOWING MOISTURE TO WRAP IN ON THE BACKSIDE OF
THIS SYSTEM AND RESULT IN EXTENSIVE CLOUD COVER ESPECIALLY OVER
THE NORTHERN TIER OF THE CWA. STEEP LOW LEVEL LAPSE RATES WILL
ACCOMPANY THERMAL TROF AND MIX DOWN 25-30KT GUSTS TUESDAY
AFTERNOON AND MAY EVEN INITIATE A SHOWER OR TWO BUT WILL LEAVE
FCST DRY ATTM. SHARPLY COOLER AIRMASS WILL HAVE TEMPS AVERAGING
AROUND 10F BELOW NORMAL FOR HIGHS TUESDAY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 309 PM EDT MON MAY 11 2015

STRENGTHENING RIDGE WILL MOVE THROUGH THE GRTLKS/OH VALLEY TUE
NGT-WED NGT PROVIDING COOL/DRY WX. LOW CLOUDS EXPECTED TO DIMINISH
TUE NIGHT AS RIDGE BUILDS INTO THE AREA. LEANED TOWARD WARMER MAV
MOS MINS IN L40S... MET MOS SEEMS A BIT TOO COOL GIVEN CLOUD COVER
EXPECTED AT LEAST THROUGH THE EVE. MORE SUNSHINE EXPECTED WED AS
COMPARED TO TUE... BUT THERMAL TROF STILL OVER THE AREA AND LAKE
BREEZES PUSHING WELL INLAND WITH WK NORTHERLY GRADIENT FLOW SHOULD
KEEP HIGHS ONLY IN THE U50S/L60S. WAA WILL DVLP BY THU AS SFC HIGH
MOVES TO THE EAST OF THE CWA ALLOWING TEMPS TO RECOVER INTO THE
M-U60S. A SHRTWV IS EXPECTED TO LIFT NE FROM THE SWRN U.S. WED TO
THE UPR MS VALLEY THU NGT. WARM FRONT ASSOCIATED WITH ACCOMPANYING
WK SFC LOW EXPECTED TO LIFT NE INTO OUR AREA THU NGT CAUSING SCT
SHOWERS WITH TSTMS PSBL WRN PORTION OF CWA WHERE WK ELEVATED
INSTABILITY FCST. THE FRONT IS EXPECTED TO STALL OVER OUR AREA
FRIDAY AS ANOTHER DEEP UPR LOW MOVES INTO THE WRN CONUS. MEDIUM
RANGE MODELS DIFFER CONSIDERABLY ON EVOLUTION OF THIS LOW BY
SUN-MON... BUT IN EITHER CASE SWLY FLOW ALOFT EXPECTED TO SPREAD
FROM THE PLAINS INTO THE GRTLKS/OH VALLEY BY LATE IN THE
WEEKEND/EARLY NEXT WEEK RESULTING IN ABOVE NORMAL TEMPS/MOISTURE
WITH SUBSEQUENT INSTABILITY AND PRBLY WK SHRTWVS LIFTING NE ACROSS
THE AREA SUGGESTING POTENTIAL FOR SCT SHOWERS/TSTMS THROUGH THIS
TIMEFRAME.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 639 AM EDT MON MAY 11 2015

REGIONAL RADAR MOSAIC SHOWS LARGE AREA OF SHOWERS AND EMBEDDED
THUNDERSTORMS LIFTING NORTHEAST THROUGH IL THIS MORNING. THIS AREA
WILL SLIDE EAST THIS MORNING WITH RAIN MOVING INTO KSBN AROUND
15Z. RAIN SHIELD CONTINUES TO MOVE EAST WHILE MAIN SHORT WAVE
OVER EASTERN ARKANSAS THIS MORNING RACES INTO INDIANA BY
AFTERNOON. THIS WILL SET THE STAGE FOR STRONGER THUNDERSTORMS NEAR
KFWA PROVIDED ATMOSPHERE CAN SUFFICIENTLY DESTABILIZE. POTENTIAL WIND
GUSTS TO 60 KNOTS POSSIBLE IF STRONGER STORMS DEVELOP. PARTIAL
CLEARING EXPECTED THIS EVENING IN WAKE OF COLD FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LASHLEY
SHORT TERM...JAL
LONG TERM...JT
AVIATION...LASHLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 11, 7:48 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 AM EDT MON MAY 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
748 AM EDT MON MAY 11 2015 /648 AM CDT MON MAY 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR THUNDERSTORMS WILL INCREASE LATER THIS MORNING AND
AFTERNOON IN ADVANCE OF A COLD FRONT. A FEW THUNDERSTORMS MAY
BECOME STRONG TO SEVERE THIS AFTERNOON...BEST CHANCES EAST OF A
LOGANSPORT TO GOSHEN TO THREE RIVERS MICHIGAN LINE. DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND FREQUENT LIGHTNING APPEAR TO BE THE
PRIMARY THREATS. THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY INTO THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-121200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
748 AM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY. THE STORMS ARE NOT EXPECTED TO
BE SEVERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT ON
TUESDAY DUE TO HIGH WINDS AND WAVES.

CHANCES FOR THUNDERSTORMS WILL RETURN THIS WEEKEND.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, May 11, 2:14 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
214 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 ENE NEW HAVEN         41.09N  84.96W
05/11/2015  E1.00 INCH       ALLEN              IN   PUBLIC

&&

JT
Local storm report, May 11, 2:16 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
216 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     1 SE MARK CENTER        41.28N  84.62W
05/11/2015  E60 MPH          DEFIANCE           OH   TRAINED SPOTTER

            ONE LARGE TREE AND SEVERAL BRANCHES DOWN.

&&

AGD
Local storm report, May 11, 2:17 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             1 SE MARK CENTER        41.28N  84.62W
05/11/2015  E1.00 INCH       DEFIANCE           OH   TRAINED SPOTTER

&&

AGD
Local storm report, May 11, 2:27 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
227 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             PLEASANT MILLS          40.78N  84.84W
05/11/2015  M0.75 INCH       ADAMS              IN   AMATEUR RADIO

            DIME SIZE HAIL REPORTED IN PLEASANT MILLS

&&

BENTLEY
Local storm report, May 11, 2:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
239 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     EVANSPORT               41.43N  84.40W
05/11/2015                   DEFIANCE           OH   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN NEAR EVANSPORT.

&&

BENTLEY
Special weather statement, May 11, 2:57 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
257 PM EDT MON MAY 11 2015

INZ018-026-027-OHZ015-111930-
ADAMS IN-ALLEN IN-PAULDING OH-WELLS IN-
257 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN PAULDING...
NORTHEASTERN WELLS...NORTHWESTERN ADAMS AND SOUTHEASTERN ALLEN
COUNTIES...

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLUFFTON...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NEW HAVEN AND MONROEVILLE...
  WOODBURN...
  MAGLEY...PREBLE AND PETERSON...
  HOAGLAND...WILLIAMS AND MIDDLETOWN...
  MAPLES...
  ZULU AND TILLMAN...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 6 AND 22.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4077 8532 4120 8491 4103 8471 4099 8476
      4099 8481 4095 8481 4066 8514
TIME...MOT...LOC 1857Z 219DEG 49KT 4079 8515

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:50 AM EDTMarine Dense Fog AdvisoryIWX4 hr
May 11, 12:25 PM EDTSpecial Weather StatementIWXGrant, Wells35 min
May 11, 1:14 PM EDTTornado WarningIWXAdams, Allen, Wells31 min
May 11, 1:41 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb34 min
May 11, 2:22 PM EDTSevere Thunderstorm WarningIWXAdams38 min
May 11, 2:57 PM EDTSpecial Weather StatementIWXWells33 min
May 11, 4:55 PM EDTSmall Craft AdvisoryIWX26 hr
May 11, 2:11 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams49 min
May 11, 2:59 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Putnam30 min
May 11, 3:47 PM EDTSpecial Weather StatementIWXDefiance, Fulton28 min
May 11, 3:51 PM EDTSpecial Weather StatementIWXPutnam24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.